# SDR DALA2016051903993

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU DOOR DENTED 7.0312" DEEP.  ACCOMPLISHED HFEC IAW NDTSPM 06-10-01.001 NO CRACKS NOTED.  ALODINE AND PRIMED.
